| Model Number |
ARTHREX ANGEL PRP KIT (US TRAY) |
| Medical Device Problem Code |
Insufficient Flow or Under Infusion (2182)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
07/01/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
Event or Problem Description
On 07/01/2024, it was reported by a sales representative via (b)(4) that an abs-10061t arthrex angel® prp kit actual bag for the blood wouldn't connect within the centrifuge, and would not pull any blood up.
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause can be attributed to user error due to improper insertion of the cassette.